# SDR DALA2023091107418

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #1 CORROSION ON SKIN BTW 9 O CLOCK POSITION, HOLE #2 CORROSION FITTING BTW 1 TO 2 O CLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BWT 6 TO 7 O CLOCK POSITION, HOLE #4 SCRATCHES ON SKIN BTW 8 TO 11 O CLOCK POSITION IN REF. CARD 5720-01100-04A JOB # 058-0001 STEP 14 C. CORRECTIVE ACTION: SUMMARY OF NRC 00414: LH ENG DRAG FTG CLAMP-UP, HOLE #2 AND #4 WERE REPAIRED PER CARD 5720-01100-04A AND HOLES #1, #3 AND #13 WERE REPAIRED ER/A 590601-14AD REV. C SECTION VI: PERMANENT REPAIR. (2959970)
